Alert archive / New Jersey / Small Craft Advisories in 2014
Small Craft Advisory 59, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Jul 1, 2014, 3:43 AM EDT. It took effect at Jul 1, 2014, 2:00 PM EDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Jul 1, 2014, 3:43 AM EDT (07:43 UTC)
- In effect from
- Jul 1, 2014, 2:00 PM EDT
- Expired
- Jul 2, 2014, 12:00 AM EDT
- In force
- 10 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
424 WHUS71 KPHI 010743 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 343 AM EDT TUE JUL 1 2014 ANZ450-012000- /O.NEW.KPHI.SC.Y.0059.140701T1800Z-140702T0400Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- 343 AM EDT TUE JUL 1 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO MIDNIGHT EDT TONIGHT... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO MIDNIGHT EDT TONIGHT. * WINDS...SOUTH 15 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
1 follow-up statement
685 WHUS71 KPHI 011942 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 342 PM EDT TUE JUL 1 2014 ANZ450-020400- /O.CON.KPHI.SC.Y.0059.000000T0000Z-140702T0400Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- 342 PM EDT TUE JUL 1 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... * WINDS...SOUTH 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Jun 30, 9:02 PM EDT, 6 hours 41 minutes earlier.
Area forecast discussion, Jun 30, 9:02 PM EDT, 6 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 902 PM EDT MON JUN 30 2014 .SYNOPSIS... HIGH PRESSURE WILL REMAIN OFFSHORE ACROSS THE WESTERN ATLANTIC THROUGH MID WEEK, HELPING TO STALL A COLD FRONT APPROACHING OUR REGION FROM THE WEST WEDNESDAY. WEAK LOW PRESSURE MAY FORM ALONG THIS BOUNDARY OVER THE MID ATLANTIC STATES WEDNESDAY NIGHT AND THURSDAY, BEFORE THE COLD FRONT EVENTUALLY MOVES OFFSHORE FRIDAY. THE TRACK OF A POSSIBLE TROPICAL SYSTEM FORMING OFF THE SOUTHEASTERN SEABOARD WILL ALSO BE MONITORED LATE THIS WEEK. OVER THE WEEKEND, HIGH PRESSURE FROM THE OHIO VALLEY IS EXPECTED TO BUILD OVER THE MID ATLANTIC SATURDAY BEFORE MOVING OFFSHORE SUNDAY. A FRONTAL BOUNDARY MAY APPROACH THE REGION INTO MONDAY. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... 930 PM UPDATE...CUMULUS OVER THE POCONOS EARLIER THIS EVENING HAVE DISSIPATED, AS HAVE ANY OF THE SHOWERS FURTHER WEST INTO CENTRAL PA. THEREFORE...HAVE REMOVED MENTION OF SHOWERS FOR THE REMAINDER OF THE EVENING. OTHERWISE...NO MAJOR CHANGES TO THE FORECAST. PREVIOUS NEAR TERM DISCUSSION...THE COMBINATION OF AN UPPER LEVEL RIDGE AND SURFACE HIGH PRESSURE OFF THE MID-ATLANTIC COAST WILL MAINTAIN A SOUTHERLY FLOW OVER THE REGION OVERNIGHT AND TUESDAY. HUMIDITY WILL CONTINUE TO GRADUALLY INCREASE DURING THE OVERNIGHT HOURS, AND SOME PATCHY FOG IS POSSIBLE TOWARD MORNING. LOWS WILL HOVER AROUND THE 70 DEGREE MARK IN PHILADELPHIA AND THE DELMARVA, AND IN THE MID TO UPPER 60S ELSEWHERE. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/... THE SOUTHERLY FLOW AND ASSOCIATED HUMIDITY WILL CONTINUE ON TUESDAY, WITH RISING TEMPERATURES. HIGHS NEAR 90 ARE EXPECTED IN PHILADELPHIA, A GOOD 5 DEGREES WARMER THAN TODAY (MONDAY). A SEABREEZE NEAR THE COAST COULD KEEP THINGS JUST A BIT COOLER THERE. A LIGHT SOUTHERLY WIND MAY PICK UP A BIT DURING THE AFTERNOON...INTO THE 10 TO 15 MPH RANGE. WITH INCREASING HUMIDITY, HAZE WILL BE ON THE INCREASE TOO. A FEW SHOWERS OR EVEN AN ISOLATED THUNDERSTORM CANNOT BE RULED OUT DURING THE AFTERNOON HOURS, BUT ANY PRECIPITATION SHOULD BE WIDELY SCATTERED AND ON THE LIGHT SIDE. && .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... A WARM AND MUGGY START TO THE LONG TERM TUESDAY NIGHT, WITH OFFSHORE HIGH PRESSURE LINGERING ACROSS THE WESTERN ATLANTIC AND A COLD FRONT SLOWLY APPROACHING THE REGION FROM AROUND THE GREAT LAKES AND OHIO VALLEY. WE HAVE KEPT SOME LOW CHANCE POPS IN PLACE FOR TUESDAY NIGHT AS GFS/NAM MODEL GUIDANCE SHOWS SIGNIFICANT INSTABILITY DEVELOPING ACROSS THE REGION INTO THE NIGHT. WHILE A TRIGGER MAY BE LACKING, THE POSSIBILITY FOR SOME CONVECTIVE DEVELOPMENT IS POSSIBLE. A HOT AND HUMID DAY IS ANTICIPATED WEDNESDAY WITH A CONTINUED WARM SOUTH-SOUTHWEST FLOW INTO THE REGION IN ADVANCE OF THE VERY SLOW MOVING COLD FRONT. THIS FRONT MAY ACTUALLY TEND TO STALL OUT TO OUR WEST INTO LATE-DAY WEDNESDAY, WITH REMAINING OFFSHORE HIGH PRESSURE HELPING TO SLOW ITS EASTWARD PROGRESSION. MODEL TEMPERATURES ARE STILL PROGGED TO EDGE INTO THE MID 90S THROUGH THE DELMARVA, SOUTHERN NJ, AND THE LOWER DELAWARE VALLEY, ALONG WITH FORECAST DEWPOINTS EXPECTED TO BE IN THE LOW 70S. THIS WOULD PLACE HEAT INDEX VALUES INTO THE 100 TO 105 DEGREE RANGE FROM AROUND THE PHL METRO AREA AND SOUTHWARD. IN ADDITION TO THE HEAT, MODEL GUIDANCE ALSO INDICATES PLENTY OF INSTABILITY ACROSS THE REGION WITH ABOUT 3000J/KG CAPE GIVE OR TAKE, ALONG WITH SUFFICIENT SHEAR AND MID-LEVEL LAPSE RATES. THE SLOW MOVING COLD FRONT WILL BE ENOUGH TO TRIGGER SOME CONVECTION INTO WEDNESDAY AFTERNOON IN THIS UNSTABLE ENVIRONMENT, AND THERE MAY BE ENOUGH SHEAR IN PLACE TO SUPPORT STRONGER UPDRAFTS AND MORE ORGANIZED CONVECTION. THE POSSIBILITY FOR STRONG TO SVR STORMS EXISTS INTO WEDNESDAY NIGHT AS WEAK LOW PRESSURE MAY DEVELOP ALONG THE SLOW MOVING FRONTAL BOUNDARY, HELPING TO FOCUS ONGOING CONVECTION. IN ADDITION TO GUSTY WINDS BEING A CONCERN WITH STORMS THROUGH THIS TIMEFRAME, HEAVY RAIN PRODUCING AREAS OF POOR DRAINAGE AND URBAN TYPE FLOODING WILL ALSO BE A THREAT AS FORECAST PWATS ARE EXPECTED TO BE IN THE 1.8 TO 2.0 INCH RANGE. SCATTERED SHWRS/TSTORMS ALONG WITH CONTINUED WARMTH AND HUMIDITY WILL LAST THROUGH THURSDAY AS THE STALLED COLD FRONT AND WEAK LOW PRESSURE ALONG IT LINGER ACROSS THE MID ATLANTIC STATES. WHILE CAPE VALUES WILL NOT BE QUITE AS HIGH AS WEDNESDAY, THERE WILL BE AMPLE INSTABILITY PRESENT FOR MORE SCATTERED CONVECTIVE ACTIVITY, WITH STRONG STORMS POSSIBLE. PWATS ARE FORECAST TO STILL BE NEAR THE 2.0 INCH RANGE, MAKING HEAVY RAIN AND POSSIBLE POOR DRAINAGE/URBAN TYPE FLOODING A CONTINUED CONCERN. HEAT INDEX VALUES WILL LIKELY RANGE MORE IN THE MID TO UPPER 90S AREA, AS DEWPOINTS WILL CONTINUE TO BE INTO THE 70S FOR MUCH OF THE REGION, BUT FORECAST MAX TEMPERATURES LOOK TO BE A BIT LOWER IN THE UPPER 80S TO AROUND 90 DEGREES DUE TO MORE EXPECTED CLOUD COVER AND MORE CONVECTIVE ACTIVITY. INTO FRIDAY, THE PREVIOUSLY STALLED COLD FRONT IS FORECAST TO EASE OFFSHORE WITH WEAK LOW PRESSURE ALONG IT MOVING UP TOWARD NEW ENGLAND. THE NEXT SYSTEM TO MONITOR, THOUGH, WILL BE A POSSIBLE TROPICAL SYSTEM DEVELOPING OFF THE SOUTHEAST UNITED STATES COAST MID-WEEK AND THEN TRACKING ALONG OR NEAR THE CAROLINAS AND EASTERN SEABOARD. THE HEAVY RAIN POTENTIAL WILL LIKELY LINGER FOR OUR FORECAST AREA THROUGH FRIDAY, DEPENDING ON THE INTERACTION OF THE EXITING FRONTAL BOUNDARY AND THE PROXIMITY OF THE POTENTIAL TROPICAL SYSTEM AND ITS HEAVY RAIN. THIS POTENTIAL TROPICAL SYSTEM AND FUTURE MODEL RUNS WILL NEED TO BE CLOSELY MONITORED FOR ANY TRENDS THAT COULD KEEP IT CLOSER TO THE EAST COAST. GFS AND ECMWF GUIDANCE BOTH SHOW HIGH PRESSURE FROM THE OHIO VALLEY BUILDING OVER THE MID ATLANTIC REGION SATURDAY, WITH PLEASANT TEMPERATURES MAINLY INTO THE LOWER 80S AND COMFORTABLE HUMIDITY WITH DEWPOINTS MAINLY IN THE 50S. THIS HIGH PRESSURE IS THEN EXPECTED TO PROGRESS EAST AND OFFSHORE THROUGH THE COURSE OF SUNDAY, WITH A RETURN SOUTH-SOUTHWEST FLOW SETTING UP INTO SUNDAY EVENING/NIGHT. BY MONDAY WITH A POSSIBLE FRONTAL BOUNDARY APPROACHING THE REGION, MORE WARMTH RETURNS WITH FORECAST MAX TEMPERATURES EDGING BACK INTO THE UPPER 80S AND HUMIDITY CREEPING UPWARD WITH DEWPOINTS RISING INTO THE 60S. WE HAVE KEPT SOME SLIGHT CHANCE POPS IN PLACE FOR POSSIBLE SHWRS/TSTORMS WITH THE APPROACHING FRONTAL BOUNDARY. && .AVIATION /01Z TUESDAY THROUGH SATURDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. FOR THE 00Z TAFS...WINDS ARE EXPECTED TO DECREASE OVER THE NEXT FEW HOURS AND CONTINUE TO BE LIGHT OVERNIGHT BEFORE INCREASING TO NEAR 10KT AFTER 12Z. PATCHY FOG LEADING TO MVFR VISIBILITIES IS POSSIBLE ACROSS THE REGION. A FEW WIDELY SCATTERED SHOWERS OR THUNDERSTORMS ARE POSSIBLE TUESDAY AFTERNOON, BUT THEIR IMPACT ON AVIATION OPERATIONS SHOULD BE MINIMAL AND COVERAGE IS EXPECTED TO BE TOO LIMITED TO INCLUDE IN ANY TAFS AT THIS TIME. OUTLOOK... TUESDAY NIGHT THROUGH FRIDAY...MOSTLY VFR CONDITIONS, BUT PERIODS OF MVFR/IFR CONDITIONS ARE EXPECTED IN SCATTERED SHWRS/TSTORMS. BEST COVERAGE OF SHWRS/TSTORMS LOOKS TO BE LATE WEDNESDAY/WEDNESDAY NIGHT AND AGAIN THURSDAY INTO FRIDAY. SATURDAY...VFR CONDITIONS EXPECTED. && .MARINE... WINDS AND SEAS WILL REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA TONIGHT AND TUESDAY, ALONG WITH THE CONTINUATION OF A SOUTHERLY FLOW. FAIR WEATHER IS EXPECTED THROUGH THE PERIOD. OUTLOOK... TUESDAY NIGHT...SUB-SCA CONDITIONS. SOME WIND GUSTS IN THE 20 PLUS KNOT RANGE ARE POSSIBLE FOR THE COASTAL WATERS, ESPECIALLY THROUGH THE FIRST HALF OF TUESDAY NIGHT. SEAS OF 4 FEET ARE EXPECTED, WITH SOME 5 FOOT SEAS POSSIBLE, ESPECIALLY FOR THE OUTER WATERS. WEDNESDAY...MAINLY SUB-SCA CONDITIONS. SOME WIND GUSTS IN THE 20 PLUS KNOT RANGE ARE EXPECTED WEDNESDAY FOR THE COASTAL WATERS ALONG WITH SEAS CLOSE TO 5 FEET FOR THE OUTER WATERS. SCATTERED SHWRS/TSTORMS ARE PROBABLE LATE-DAY INTO WEDNESDAY NIGHT, WITH LOCALLY HIGHER WINDS AND SEAS IN ANY ACTIVITY. THURSDAY AND FRIDAY...MAINLY SUB-SCA CONDITIONS. MORE SCATTERED SHWRS/TSTORMS ARE EXPECTED, THOUGH, WITH LOCALLY HIGHER WINDS AND SEAS IN ANY ACTIVITY. FRIDAY NIGHT AND SATURDAY...A POSSIBLE TROPICAL SYSTEM MAY PASS NEAR OR EAST OF THE REGION, WITH INCREASING SEAS AND WIND GUSTS FOR THE AREA WATERS. && .RIP CURRENTS... THE MUCH WARMER THAN NORMAL WATERS ARE VERY INVITING AND DESPITE THE OVERALL LOW RISK FOR THE FORMATION OF DANGEROUS RIP CURRENTS...RIP CURRENTS DO OCCUR EVEN IN LOW RISK SITUATIONS. RIP CURRENTS ARE LIFE-THREATENING IF YOU/RE NOT PREPARED TO HANDLE THEM. FOR THE GREATEST CHANCE OF SAFETY...SWIM ONLY UNDER THE WATCHFUL EYES OF LIFEGUARDS. OTHERWISE ANY OPPORTUNITY FOR RESCUE CAN SUFFER FROM A MUCH GREATER RESPONSE DELAY AND BE FATAL. LOW RISK TODAY BUT THOSE WHO HAVE SURF ZONE SWIMMING PLANS ALONG THE NJ AND DE ATLANTIC COASTS THE 4TH AND 5TH SHOULD BE AWARE THAT THERE WILL BE A MODERATE OR HIGH RISK THREAT FOR THE FORMATION OF DANGEROUS RIP CURRENTS IF THE MODELED POTENTIAL TROPICAL SYSTEM OCCURS AS GENERALLY OUTLOOKED THIS MORNING. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...KLINE NEAR TERM...JOHNSON/99 SHORT TERM...99 LONG TERM...KLINE AVIATION...JOHNSON/KLINE/99 MARINE...KLINE/99 RIP CURRENTS...DRAG
Hazardous weather outlook, Jun 30, 4:05 PM EDT, 11 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 405 PM EDT MON JUN 30 2014 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-070-071-101>106-012015- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 405 PM EDT MON JUN 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE HEAT INDEX IS LIKELY TO REACH 100 DEGREES IN MUCH OF THE INTERSTATE 95 CORRIDOR WEDNESDAY AFTERNOON PROVIDED THUNDERSTORMS DO NOT OCCUR UNTIL AFTER 2 PM. THE HEAT INDEX COULD BRIEFLY REACH 105 DEGREES IN PORTIONS OF THE DELMARVA WEDNESDAY AFTERNOON. A HEAT ADVISORY MAY BE ISSUED IF CONDITIONS WARRANT. THE HEAT INDEX ON THURSDAY SHOULD REMAIN UNDER ADVISORY CRITERIA DUE TO MORE CLOUD COVER AND EXPECTED HEAVY RAINS. BANDS OF THUNDERSTORMS ARE EXPECTED TO PRODUCE POCKETS OF POOR DRAINAGE AND URBAN FLOODING AND POSSIBLY GUSTY WINDS WEDNESDAY AFTERNOON AND EVENING AND THEN AGAIN THURSDAY INTO FRIDAY. THEREAFTER...MONITOR THE POTENTIAL FOR AN EVENTUAL TROPICAL SYSTEM FORMING OFF OF FLORIDA AND MOVING NORTHEASTWARD NEAR THE CAROLINAS LATE THIS WEEK AND THEN OFF TO THE EAST OF THE MID ATLANTIC COAST. ANY IMPACTS WILL HAVE TO BE DETERMINED BY SIZE AND TRACK OF THIS SYSTEM, AND ITS TOO EARLY TO CONFIDENTLY KNOW THE OUTCOME FOR OUR AREA. FIRST WE NEED A NAMED STORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-012015- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 405 PM EDT MON JUN 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SLOW MOVING THUNDERSTORMS WITH HEAVY RAIN LEADING TO POOR DRAINAGE FLOODING ARE POSSIBLE WEDNESDAY AND THURSDAY, PERHAPS LINGERING INTO FRIDAY. THEREAFTER...MONITOR THE POTENTIAL FOR AN EVENTUAL TROPICAL SYSTEM FORMING OFF OF FLORIDA AND MOVING NORTHEASTWARD NEAR THE CAROLINAS LATE THIS WEEK AND THEN OFF TO THE EAST OF THE MID ATLANTIC COAST. ANY IMPACTS WILL HAVE TO BE DETERMINED BY SIZE AND TRACK OF THIS SYSTEM, AND ITS TOO EARLY TO CONFIDENTLY KNOW THE OUTCOME FOR OUR AREA. FIRST WE NEED A NAMED STORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-012015- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 405 PM EDT MON JUN 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. STRONG THUNDERSTORMS ARE POSSIBLE...ESPECIALLY LATE WEDNESDAY AND AGAIN THURSDAY INTO FRIDAY. THEREAFTER...MONITOR THE POTENTIAL FOR AN EVENTUAL TROPICAL SYSTEM FORMING OFF OF FLORIDA AND MOVING NORTHEASTWARD NEAR THE CAROLINAS LATE THIS WEEK AND THEN OFF TO THE EAST OF THE MID ATLANTIC COAST. ANY IMPACTS WILL HAVE TO BE DETERMINED BY SIZE AND TRACK OF THIS SYSTEM, AND ITS TOO EARLY TO CONFIDENTLY KNOW THE OUTCOME FOR OUR AREA. FIRST WE NEED A NAMED STORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 3:04 PM EDT | Heat Advisory | PHI | Burlington, Camden, Gloucester, Hunterdon, Mercer, Middlesex and 3 more | 29 hr |
Nearby
Small Craft Advisories in New Jersey, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.